| Model Number |
806518 |
| Medical Device Problem Code |
Material Invagination (1336)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); Patient Problem/Medical Problem (2688)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that the balloon of the silicone catheter mushroomed during use.The patient allegedly experienced self-limited bleeding.No medical intervention/patient injury reported.
Additional Manufacturer Narrative
This report is being submitted past the regulatory timeframe.Please see attached letter for additional information.The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "visually inspect the product for any imperfections or surface deterioration prior to use." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
Event or Problem Description